Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 11, NWS Quad Cities, IA

April 27, 2016Scotland County, Missouri

NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 27, 2016, 7:25 PM CDT for Scotland County, Missouri. It was in force for 65 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2016, 7:25 PM CDT (00:25 UTC)
Expired
Apr 27, 2016, 8:30 PM CDT
In force
65 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Scotland County, MO

The radar

The Quad Cities radar (KDVN), 186 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 7:48 PM CDTTORNADO1 Wnw Greensburg, MOBRIEF EF1 TORNADO WITH WINDS OF 90 MPH OCCURRED ON THE KNOX AND SCOTLAND COUNTY LINE. A MANUFACTURED HOME WAS BLOWN OFF ITS BRICKS AND DESTROYED. A DOOR ON A BARN WAS RIPPED OFF ON THE 0.2 MILE PATH. THE TORNADO WAS AROUND 40 YARDS WIDE.
Apr 27, 7:48 PM CDTTORNADO4 Nnw Baring, MOBRIEF EF1 TORNADO WITH WINDS OF 90 MPH OCCURRED ON THE KNOX AND SCOTLAND COUNTY LINE. A MANUFACTURED HOME WAS BLOWN OFF ITS BRICKS AND DESTROYED. A DOOR ON A BARN WAS RIPPED OFF ON THE 0.2 MILE PATH. THE TORNADO WAS AROUND 40 YARDS WIDE.
Apr 27, 7:54 PM CDTHAIL 15 Nnw Greensburg, MO
Apr 27, 8:21 PM CDTHAIL 15 Sse Memphis, MO
Apr 27, 8:24 PM CDTHAIL 0.25Rutledge, MO
Apr 27, 8:32 PM CDTTORNADO3 Nw Granger, MOEF0 TORNADO WITH WIND SPEEDS OF 80 MPH WAS OBSERVED N OF ARBELA. A BARN AND CATTLE SHED WERE DESTROYED ALONG WITH SEVERAL OTHER OUTBUILDINGS IN THE AREA. THE PATH WAS 0.2 MILES LONG AND AROUND 30 YARDS WIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2016-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2016-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 338 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
338 m²/s²
0-3 km storm-relative helicity
343 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

830 
WUUS53 KDVN 280025
SVRDVN
MOC199-280130-
/O.NEW.KDVN.SV.W.0011.160428T0025Z-160428T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
725 PM CDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SCOTLAND COUNTY IN NORTHEASTERN MISSOURI...

* UNTIL 830 PM CDT

* AT 725 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR DOWNING TO NEAR GREENSBURG TO NEAR EDINA...
  MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MEMPHIS...RUTLEDGE...SOUTH GORIN...GRANGER...GREENSBURG...CRAWFORD...
  ARBELA...AZEN...MEMPHIS MEMORIAL AIRPORT...BIBLE GROVE...ETNA...
  KILWINNING...SPILLMAN MOUND...HITT...SAND HILL...SCOTLAND COUNTY
  FAIRGROUNDS...BROCK AND PROSPECT GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4059 9235 4060 9233 4060 9209 4056 9199
      4030 9195 4030 9233 4032 9235
TIME...MOT...LOC 0025Z 208DEG 19KT 4052 9242 4036 9227 4017 9224 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

GIBBS
2 follow-up statements
306 
WWUS53 KDVN 280036
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
736 PM CDT WED APR 27 2016

MOC199-280130-
/O.CON.KDVN.SV.W.0011.000000T0000Z-160428T0130Z/
SCOTLAND MO-
736 PM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SCOTLAND COUNTY...

AT 736 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DOWNING TO 6 MILES SOUTHWEST OF MEMPHIS TO NEAR
EDINA...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MEMPHIS...RUTLEDGE...SOUTH GORIN...GRANGER...GREENSBURG...CRAWFORD...
ARBELA...AZEN...MEMPHIS MEMORIAL AIRPORT...BIBLE GROVE...ETNA...
KILWINNING...SPILLMAN MOUND...HITT...SAND HILL...SCOTLAND COUNTY
FAIRGROUNDS...BROCK AND PROSPECT GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4059 9235 4060 9233 4060 9209 4056 9199
      4030 9195 4030 9233 4032 9235
TIME...MOT...LOC 0036Z 208DEG 19KT 4056 9240 4040 9225 4021 9222 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

GIBBS
476 
WWUS53 KDVN 280118
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
818 PM CDT WED APR 27 2016

MOC199-280130-
/O.CON.KDVN.SV.W.0011.000000T0000Z-160428T0130Z/
SCOTLAND MO-
818 PM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SCOTLAND COUNTY...

AT 818 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MILTON TO NEAR MEMPHIS TO RUTLEDGE...MOVING EAST
AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MEMPHIS...RUTLEDGE...SOUTH GORIN...GRANGER...GREENSBURG...CRAWFORD...
ARBELA...AZEN...MEMPHIS MEMORIAL AIRPORT...BIBLE GROVE...ETNA...
KILWINNING...SPILLMAN MOUND...HITT...SAND HILL...SCOTLAND COUNTY
FAIRGROUNDS...BROCK AND PROSPECT GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4059 9235 4060 9233 4060 9209 4056 9199
      4030 9195 4030 9233 4032 9235
TIME...MOT...LOC 0118Z 259DEG 22KT 4067 9224 4051 9209 4032 9206 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

GIBBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:21 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 27, 6:21 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
621 PM CDT WED APR 27 2016

...AVIATION UPDATE...

.SYNOPSIS...
ISSUED AT 346 PM CDT WED APR 27 2016

OCCLUDED SFC LOW AND OCCLUDED SFC FRONT ACROSS EASTERN NEBRASKA
WAS LEADING TO STRONG TO EVEN SEVERE THUNDERSTORMS ACROSS WESTERN
IOWA. THE REMAINS OF THESE STORMS SHOULD MOVE ACROSS THE CWA LATE
THIS EVENING AND OVERNIGHT AS RAIN AND POSSIBLY ISOLATED
THUNDERSTORMS.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 346 PM CDT WED APR 27 2016

MAIN FORECAST CONCERN ARE THE CHANCES FOR THUNDERSTORMS TODAY AND
TONIGHT ACROSS THE AREA AS AN OCCLUDING LOW MOVES EAST INTO THE
AREA. AT THIS TIME IT APPEARS THAT THE WARM SECTOR WILL BRIEFLY
SKIRT THE FAR SOUTHERN CWA. ANY THUNDERSTORMS THAT WILL AFFECT THE
AREA MAY INCLUDE ISOLATED MARGINAL SEVERE HAIL.

WHILE THE CAMS PRODUCE MODEL REFLECTIVITY THAT SUGGESTS WE HAVE A
DECENT CHANCE OF CONVECTION TONIGHT...IT APPEARS THAT THEY ARE
OVERDOING THE SURGE OF THE WARM SECTOR INTO OUR AREA. WITH THE
WEAK PRESSURE RISES AND LACK OF SYNOPTIC FORCING...DO NOT BELIEVE
THESE STORMS WILL BE AS FAR NORTH AS FORECAST. DO BELIEVE THAT AN
ISOLATED ELEVATED THUNDERSTORM IS POSSIBLE WITH SMALL HAIL. THE
THREAT FOR THUNDER SHOULD WANE AFTER 06Z ACROSS THE AREA. AFTER
THIS...THE STACKED SYSTEM BEGINS TO LUMBER EAST THROUGH THURSDAY.
THIS SHOULD LEAD TO RAIN ACROSS THE AREA AGAIN ON THURSDAY.
TOMORROW WILL ALSO BE COOL WITH A COOL WIND OFF OF LAKE MICHIGAN.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 346 PM CDT WED APR 27 2016

THURSDAY NIGHT AND FRIDAY...WILL WALK OUT A FEW LINGERING SHOWERS
THU EVENING...BUT MAIN STORY OF THE NIGHT IS A COOL CANADIAN HIGH
PRESSURE SLIDING DOWN THE UPPER MS RVR VALLEY AND WESTERN GRT LKS
INTO FRI. UNSEASONABLY LOW THICKNESSES GETTING ADVECTED DOWN INTO
THE AREA BY DEEPENING NORTH/NORTHEASTERLY FLOW WILL SUPPORT LOW
TEMPS IN THE LOWER 40S TO UPPER 30S NORTH OF I80 BY FRI MORNING...
ESPECIALLY WITH A FEW BREAKS IN THE CLOUD COVER. A MORE EXTENSIVE
CLEARING WITH SOME DURATION WOULD EVEN PROMOTE THE POSSIBILITY OF
SOME MID 30S IN THE NORTH...AS WELL AS PATCHY FROST AND FOG
DEVELOPMENT LATE THU NIGHT INTO EARLY FRI MORNING WITH LIGHT WINDS.
BUT MOST MODELS ARE BULLISH ON MAINTAINING SOME TYPE OF CLOUD COVER
THRU FRI AM. FRI A COOL BUT DRY DAY WITH SOME PARTIAL SUN POSSIBLE
IF NORTHEAST FETCH LAKE STRATOCU DOESN/T FILL IN ACRS THE AREA...
HIGHS DEPENDENT ON EXTENT OF CLOUD COVER WITH CLOUDY AREAS REMAINING
IN THE 50S WHILE SOME INSOLATION WILL MAKE FOR SOME LOWER 60S.

THE NEXT UPSTREAM CUT-OFF UPPER LOW LURKS ACRS THE WEST CENTRAL
PLAINS...ROLLING OUT NEGATIVELY TILTED AND OCCLUDING SOMEWHERE ACRS
THE SOUTH CENTRAL TO EAST CENTRAL PLAINS BY SAT MORNING. UPPER RIDGE
LOBE FROM THE OH RVR VALLEY TO THE WESTERN GRT LKS WILL IMPEDE THE
CYCLONE COMPLEX...AND DRY IN WRAPPING EAST-NORTHEAST FETCH WILL EAT
AWAY AT PRECIP BANDS TRYING TO WHIRL THEIR WAY TOWARD THE AREA FROM
THE SOUTHWEST FRI NIGHT. THE 12Z GFS IA MAINLY DRY THRU 12Z SAT...
WHILE THE 12Z GEM AND ECMWF BRING IN RAIN ACRS AT LEAST THE
SOUTHWEST/SOUTHERN HALF OF THE CWA MAINLY AFTER MIDNIGHT. WILL
ADJUST POPS FROM 06Z-12Z SAT BUT NOT QUITE AS BULLISH AS THE ECMWF
SUGGESTS FOR NOW.

SATURDAY AND SUNDAY...HOW FAR NORTH THE LLVL CYCLONE AND ASSOCIATED
WARM FRONT TO THE LEE OF THE UPPER LEVEL LOW WILL MAKE IT WILL BE
THE CHALLENGE FOR SAT INTO SAT NIGHT...WITH PLENTY OF MODEL
DISCREPANCY STILL OUT THERE. THE 12Z GFS HOLDS THE MAIN LLVL
FEATURES FURTHEST TO THE SOUTH AND WOULD SUGGEST MAINLY ELEVATED
SHOWERS STREAMING ACRS THE AREA AS SAT AND SAT EVENING
PROGRESSES...WHILE THE EURO IS A BIT MORE NORTHERLY AND WOULD ALLOW
FOR SOME EMBEDDED TO SCTRD THUNDER SOUTH OF I80. THE FURTHEST NORTH
NAM AND MAX DEEP CONVECTIVE INDEX GRADIENT INTO THE SOUTHERN CWA
WOULD EVEN SUPPORT THE CHANCE FOR SOME STRONG TO SEVERE STORMS ACRS
AT LEAST THE SOUTHERN THIRD OF THE FCST AREA. FOR NOW WILL PRIMARILY
USE THE 12Z ECMWF AS A HAPPY MEDIUM SAT INTO SUNDAY WITH THUNDER
SOUTH OF I80 SAT/SAT EVENING. GENERAL RAINFALL AMOUNTS OF 0.25 TO
THREE QUARTERS OF AN INCH IN THESE SOUTHERN AREAS BY SUNDAY MORNING
WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE 12Z GFS WOULD WALK OUT THE
SHOWERS SUNDAY MORNING FOR A MAINLY DRY SUNDAY AFTERNOON WITH
NORTHEAST SFC WINDS...WHILE THE ECMWF FURTHER NORTH AND SLOWER
PROGRESSION OF THE UPPER LOW OVERHEAD WOULD PRODUCE MORE SCTRD
SHOWERS SUNDAY AFTERNOON AND INTO THE EVENING. WILL KEEP CHC POPS
GOING THRU THIS PERIOD. IF THE GFS PLACEMENT IS CORRECT...THE FCST
HIGH TEMPS FOR BOTH SAT AND SUNDAY WILL BE TOO MILD.

MONDAY THROUGH NEXT WEDNESDAY...LONGER RANGE INDICATIONS AND
ENSEMBLES SUGGEST A GENERALLY BENIGN WX PATTERN EARLY NEXT WEEK WITH
THE LOCAL AREA IN BETWEEN GRT LKS AND NORTHEASTERN CONUS UPPER
TROFFINESS/NORTHWESTERLY STEERING FLOW...AND UPSTREAM GRT BSN INTO
THE SOUTHWESTERN PLAINS WAVE. SOME PHASING POTENTIAL OR TRYING TO
PHASE BETWEEN THESE TWO SYNOPTIC SCALE FEATURES MAY BRING ABOUT
SCTRD PRECIP CHANCES TOWARD MID NEXT WEEK. HIGH TEMPS NEAR OR A BIT
BELOW NORMAL THROUGH THE PERIOD...WITH SOME UNSEASONABLY COOL NIGHTS
POSSIBLE WITH ANY CLEAR SKIES/LIGHTER WINDS FOR SUNDAY NIGHT AND
MONDAY NIGHT.     ..12..

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 613 PM CDT WED APR 27 2016

IFR TO PREVAIL INTO THURSDAY MORNING. STRATUS DECK FORECAST
TO LOWER FURTHER LATE TONIGHT... ESPECIALLY AFTER MIDNIGHT.
A PERIOD OF EVEN LIFR CIGS ARE POSSIBLE AND WILL HAVE TO BE
MONITORED.

ASIDE FROM THE LOW CIGS...A LINE OF SHOWERS AND STORMS WILL MOVE
THROUGH THIS EVENING...STRONGEST AT KBRL WHERE GUSTY ERRATIC WINDS
ARE POSSIBLE. FURTHER NORTH...IMPACTS AT KMLI/KCID EXPECTED TO BE
BRIEFLY LOWERED VSBYS TO IFR. UTTECH

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...GIBBS
SHORT TERM...GIBBS
LONG TERM...12
AVIATION...UTTECH
Hazardous weather outlook, Apr 27, 3:58 AM CDT, 15 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
358 AM CDT WED APR 27 2016

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-280900-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
358 AM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

RAIN WITH EMBEDDED THUNDERSTORMS IS EXPECTED TO DEVELOP AND LIFT
NORTH OVER THE OUTLOOK AREA THIS MORNING THROUGH EARLY AFTERNOON.
NO SEVERE STORMS ARE EXPECTED WITH THIS BAND...HOWEVER...ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY TO DEVELOP THIS
AFTERNOON IN NORTHEAST MISSOURI...AND SPREAD OVER THE OUTLOOK
AREA. STRONGER STORMS ARE EXPECTED WITH THIS ROUND DURING THE
AFTERNOON AND EVENING...AND A SEVERE STORM WITH LARGE HAIL IS
POSSIBLE IN NORTHEAST MISSOURI...FAR SOUTHEAST IOWA...AND WEST
CENTRAL ILLINOIS. FARTHER NORTH...THE STORMS ARE EXPECTED TO
WEAKEN AS THE ENCOUNTER THE SEASONALLY COLD AIR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE ON THURSDAY...MAINLY SOUTH OF
INTERSTATE 80. PERIODS OF RAIN AND A FEW EMBEDDED THUNDERSTORMS CAN
BE EXPECTED FRIDAY NIGHT THROUGH SUNDAY. HOWEVER...THE THREAT OF
SEVERE WEATHER APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED IN AREAS SOUTH OF INTERSTATE 80 THIS
AFTERNOON AND THIS EVENING.

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:42 PM CDTTornado WarningDVNScotland33 min
Apr 27, 8:26 PM CDTSevere Thunderstorm WarningDVNClark, Scotland34 min
Apr 27, 8:32 PM CDTSevere Thunderstorm WarningDVNClark58 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.